Steroid Injections After Stint?
Good evening, I want to ask I yesterday did a steroid injection because I was diseased and had a small operation and after 1 week I checked again with the doctor and the doctor advised me to inject the steroid. After the steroid injection becomes swollen, is that one of the side effects? Do you think the side effects of the swelling will disappear for a long time? Thank you
Good evening, thanks for asking at HealthReplies.com. The condition that you experience can occur due to several possibilities, both related and unrelated to your history of steroid injection use, including:
Allergic reaction to the drug
Bacterial skin infection
Skin irritation to chemicals
Insect bite or sting
And it could also be for other reasons depending on the results of the examination. Our advice is that you should immediately check with your doctor who was treating you, so that it can be assessed whether the complaint is indeed related or not with a history of previous steroid use, and if not, what are the next trends and the best treatment.
Meanwhile, there is no need to worry excessively, warm compresses that swell up, if it feels painful, you can take over-the-counter anti-inflammatory drugs by reading the rules of use listed, and if there is ever greater swelling, shortness of breath, fatigue, blurred vision and so on, do not hesitate to go to the nearest hospital emergency room. So, hopefully answering your question.